# SDR RAIA201302020001

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 30,440 hours, 27,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE F/O'S EMERGENCY FLASHLIGHT WAS DIM.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT.  SYSTEM OPS CHECKED GOOD.
